# SDR DALA2025010600123

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 83,057 hours, 10,701 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 DOOR 3R, UNABLE TO DISARM SLIDE COCKPIT INDICATES SLIDE ARMED REPEAT WRITE-UP. CORRECTIVE ACTION: CLEANED AND LUBED LINKAGES PER A330 AMM 52-12. OK FOR SERVICE. (6945730)
